By Topic

Cryptanalysis of public-key distribution systems based on Dickson polynomials

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Da-Xing Li ; Xidian Univ., Xian, China

Yang Yi-Xian (1987) presented a public-key distribution system based on Dickson polynomials. V. Varadharajan, (1989) commented on it and showed that the choice of parameters of such a system is quite significant in its design. In this Letter, it is pointed out, by analysing the computational complexity of this system, that this system is insecure no matter how the system parameters are chosen and no matter how the Dickson polynomials are calculated.

Published in:

Electronics Letters  (Volume:27 ,  Issue: 3 )